Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 405, NWS Norman, OK

June 29, 2011Ellis County, Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 29, 2011, 12:20 AM CDT for Ellis County, Woodward County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 12:20 AM CDT (05:20 UTC)
Expired
Jun 29, 2011, 1:00 AM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 136 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
2688 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS54 KOUN 290520
SVROUN
OKC045-153-290600-
/O.NEW.KOUN.SV.W.0405.110629T0520Z-110629T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELLIS COUNTY IN NORTHWEST OKLAHOMA...
  WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 100 AM CDT

* AT 1220 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
  MOORELAND TO 5 MILES EAST OF SHATTUCK...MOVING SOUTHEAST AT 15 MPH.
  STRONG WINDS WERE OCCURRING IN...AND ADVANCE OF...THIS LINE OF 
  STORMS.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARNETT...FARGO...GAGE...HARMON...
  MOORELAND...QUINLAN...SHARON...SHATTUCK...TANGIER AND WOODWARD.

LAT...LON 3623 10000 3660 9935 3660 9929 3664 9929
      3669 9920 3651 9895 3630 9896 3617 9937
      3601 9957 3600 9981 3601 9986 3599 9987
      3598 9999
TIME...MOT...LOC 0520Z 302DEG 15KT 3659 9920 3624 9978

$$


CMS
1 follow-up statement
006 
WWUS54 KOUN 290526
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT WED JUN 29 2011

OKC045-153-290600-
/O.CON.KOUN.SV.W.0405.000000T0000Z-110629T0600Z/
WOODWARD OK-ELLIS OK-
1226 AM CDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL ELLIS AND WOODWARD COUNTIES...

AT 1226 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF MOORELAND
TO 6 MILES NORTH OF ARNETT...MOVING SOUTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARNETT...FARGO...GAGE...HARMON...
  MOORELAND...QUINLAN...SHARON...SHATTUCK...TANGIER AND WOODWARD.

LAT...LON 3623 10000 3660 9935 3660 9929 3664 9929
      3669 9920 3651 9895 3630 9896 3617 9937
      3601 9957 3600 9981 3601 9986 3599 9987
      3598 9999
TIME...MOT...LOC 0526Z 311DEG 30KT 3654 9916 3619 9974

$$


CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 28, 6:35 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE JUN 28 2011

.AVIATION...
A CONVECTIVE CLUSTER OVER SE OK WILL PROBABLY NOT AFFECT ANY OF
OUR TAF SITES...ALTHOUGH IT IS NOT IMPOSSIBLE THAT IT COULD SPREAD
W TO KSPS BY 03Z. A SECOND CONVECTIVE SYSTEM OVER SE CO AND NE NM
WILL MOVE E/SE THIS EVENING...AND THERE IS A GOOD CHANCE IT WILL
AFFECT KGAG TO KOUN AND N FROM THERE OVERNIGHT...SIMILAR TO THE
SYSTEM THAT PASSED THROUGH THE SAME AREA LAST NIGHT. AFTERNOON
TSRA ARE NOT IMPOSSIBLE TOMORROW AT MOST SITES...BUT THE CHANCES
ARE CURRENTLY TOO LOW TO MENTION IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT TUE JUN 28 2011/

DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM NEAR HOBART TO S OF
PAULS VALLEY AND CENTRAHOMA. AIRMASS ACROSS SOUTHEAST OKLAHOMA
IS RATHER UNSTABLE WITH LAPS ANALYSIS INDICATING CAPE VALUES
OVER 3500 J/KG. 5-7H WINDS AROUND 20-30 KTS SO ENOUGH FLOW
FOR A FEW SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS
AND VERY HEAVY RAINFALL. OTHER STORMS MAY BECOME BETTER ORGANIZED
OVER THE HIGH PLAINS THIS AFTERNOON/EVENING...AND MAY EVENTUALLY
MOVE INTO NORTHERN AND CENTRAL PARTS OF OKLAHOMA THIS EVENING
AND OVERNIGHT. IF THIS SCENARIO DEVELOPS...MOST STORMS SHOULD BE
OUT OF THE FA BY EARLY TO MID MORNING WEDNESDAY.

AFTER WEDNESDAY...APPEARS THUNDERSTORM/RAIN CHANCES WILL AGAIN
BE SLIM. CENTER OF MID/UPPER RIDGE WILL BUILD OVER THE SOUTHERN
PLAINS THROUGH THE END OF THE WEEK WITH TRIPLE DIGIT HEAT RETURNING
TO MOST AREAS. A LITTLE UNSURE ABOUT HUMIDITY LEVELS THE NEXT
SEVERAL DAYS. FOR NOW WILL HOLD OFF ON HEAT ADVISORY HEADLINES...BUT
MANY AREAS WILL SEE INDEX VALUES BETWEEN 100-105...WITH HIGHER
VALUES POSSIBLE...ESPECIALLY AREAS THAT HAVE RECEIVED SOME
RAINFALL.

FIRE WEATHER CONDITIONS WILL AGAIN BE AN ISSUE AS HUMIDITY LEVELS
FALL BELOW 20 PERCENT ACROSS WESTERN OKLAHOMA/WESTERN NORTH TEXAS.
SURFACE WINDS MAY BE MARGINAL ON WEDNESDAY FOR RED FLAG CONDITIONS
BUT CLOSE ENOUGH THAT A FIRE WEATHER WATCH WILL BE ISSUED FOR WESTERN
PARTS OF FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  79 100 /  30  30   0  10
HOBART OK         73 104  78 103 /  10  10   0  10
WICHITA FALLS TX  76 103  79 102 /  10  10   0  10
GAGE OK           70 106  78 103 /  40  10   0  10
PONCA CITY OK     74  98  79 104 /  40  30   0  10
DURANT OK         75  97  80  99 /  40  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.

TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ083>085-087-088.

&&

11/23/23
Hazardous weather outlook, Jun 28, 10:55 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT TUE JUN 28 2011

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1055 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA.

LOCATION...
THE SLIGHT RISK COVERS LOCATIONS NORTH OF A LINE EXTENDING FROM
CHEYENNE...TO FAIRVIEW AND MEDFORD.

TIMING...
THE BEST TIME FOR SEVERE STORMS WILL BE THROUGH 3 AM.

IMPACTS...
WIND GUSTS TO 65 MPH.

DISCUSSION...
THUNDERSTORMS MOVING INTO NORTHERN OKLAHOMA FROM SOUTHWEST KANSAS
AND THE PANHANDLES WILL MOVE EASTWARD OVER NORTHERN PORTIONS OF
OKLAHOMA. ALTHOUGH THERE IS A STRONG SURFACE BASED CAPPING INVERSION
IN PLACE...THE STRONGER STORMS MAY STILL PRODUCE ISOLATED STRONG AND
DAMAGING WIND GUSTS. IN ADDITION...CLOUD TO GROUND LIGHTNING STRIKES
IN AREAS OF ONLY LIGHT TO MODERATE RAIN COULD PRODUCE
WILDFIRES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE MAY BE SOME LINGERING NON-SEVERE THUNDERSTORMS OVER CENTRAL
AND EASTERN OKLAHOMA WEDNESDAY MORNING. ISOLATED STORMS WILL ALSO BE
POSSIBLE WEDNESDAY AFTERNOON ACROSS THE RED RIVER VALLEY REGION
WHERE ANY OUTFLOW BOUNDARIES MAY EXIST.

OTHER HAZARDOUS WEATHER...
TEMPERATURES WILL INCREASE...LEADING TO VERY HOT CONDITIONS
REGION-WIDE BY LATE WEEK AND INTO THE HOLIDAY WEEKEND. PLAN AHEAD
AND WORK DURING THE EARLY MORNING OR EVENING HOURS TO AVOID HEAT
RELATED ILLNESSES. IF OUTDOORS THIS HOLIDAY WEEKEND...BE SURE TO USE
SUNSCREEN...DRINK PLENTY OF WATER OR SPORT DRINKS...AND SEEK SHADY
AREAS IF THEY ARE AVAILABLE.

EXCEPTIONAL DROUGHT CONDITIONS ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL CONTINUE TO ELEVATE THE RISK OF WILDFIRES ON HOT
AND WINDY DAYS THROUGH EARLY NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY MORNING.

In the hours before

Local storm report, Jun 28, 8:32 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 NNE BOKCHITO          34.07N 96.11W
06/28/2011  E1.25 INCH       BRYAN              OK   PUBLIC

&&

11
Special weather statement, Jun 28, 8:48 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE JUN 28 2011

OKZ052-290230-
BRYAN OK-
848 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

AT 847 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST EAST OF
CADDO TO THE RED RIVER SOUTHEAST OF WADE. THE STORMS WERE MOVING
SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3384 9586 3389 9594 3385 9596 3387 9599
      3384 9601 3382 9613 3378 9619 3407 9634
      3417 9606 3415 9596 3412 9593 3394 9593
      3389 9584 3388 9576 3386 9576

CMS
Special weather statement, Jun 28, 9:15 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT TUE JUN 28 2011

OKZ040>042-046-047-290300-
MURRAY OK-JOHNSTON OK-GARVIN OK-PONTOTOC OK-CARTER OK-
915 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...
JOHNSTON...MURRAY AND PONTOTOC COUNTIES.

AT 913 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A
LINE FROM NEAR WYNNEWOOD...TO NORTH OF TISHOMINGO...AND ON
SOUTHEAST INTO NORTHEASTERN TEXAS. THE STORMS WERE MOVING
SOUTHEAST AT 10 MPH...BUT WERE DEVELOPING TOWARD THE WEST
AS AN OUTFLOW BOUNDARY WORKED ITS WAY WEST ALONG A STATIONARY
FRONT.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3438 9653 3415 9710 3474 9756 3484 9687

CMS
Special weather statement, Jun 28, 10:48 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE JUN 28 2011

OKZ004-290445-
HARPER OK-
1048 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY.

AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 38 MILES WEST OF
ROSSTON...MOVING EAST AT 35 MPH. STRONG WINDS OF 50 TO 60 MPH HAVE
OCCURRED WITH THIS STORM. THE STORM IS EXPECTED TO REACH WESTERN
HARPER COUNTY AROUND 11:45 PM.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3692 9981 3666 9986 3668 10001 3694 10001

CMS
Special weather statement, Jun 28, 11:14 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE JUN 28 2011

OKZ009-290500-
ELLIS OK-
1114 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 34 MILES NORTHWEST
OF CATESBY...MOVING EAST AT 30 MPH. STRONG WIND GUSTS WERE ADVANCING
AHEAD OF THIS STORM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3658 9999 3659 9998 3660 9960 3618 9959
      3618 9999 3653 9999

CMS
Special weather statement, Jun 28, 11:42 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT TUE JUN 28 2011

OKZ004-005-009-010-014-290545-
ROGER MILLS OK-WOODWARD OK-HARPER OK-WOODS OK-ELLIS OK-
1142 PM CDT TUE JUN 28 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER...ROGER
MILLS...WOODS AND WOODWARD COUNTIES.

AT 1142 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES NORTH OF BUFFALO TO 14 MILES WEST OF SHATTUCK...MOVING EAST AT
15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3700 9899 3641 9898 3587 10000 3657 10002
      3700 9966

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:04 PM CDTSevere Thunderstorm WarningOUNAtoka56 min
Jun 28, 7:35 PM CDTSpecial Weather StatementOUNBryan40 min
Jun 28, 7:44 PM CDTSpecial Weather StatementOUNCoal46 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningOUNCoal43 min
Jun 28, 8:01 PM CDTSpecial Weather StatementOUNAtoka44 min
Jun 28, 8:06 PM CDTSevere Thunderstorm WarningOUNBryan39 min
Jun 28, 8:28 PM CDTSpecial Weather StatementOUNJohnston47 min
Jun 28, 8:48 PM CDTSpecial Weather StatementOUNBryan42 min
Jun 28, 9:15 PM CDTSpecial Weather StatementOUNGarvin, Murray45 min
Jun 28, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Murray30 min
Jun 28, 10:48 PM CDTSpecial Weather StatementOUNHarper57 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningOUNHarper38 min
Jun 28, 11:14 PM CDTSpecial Weather StatementOUNEllis46 min
Jun 28, 11:16 PM CDTSevere Thunderstorm WarningOUNEllis44 min
Jun 28, 11:42 PM CDTSpecial Weather StatementOUNEllis, Harper, Woodward63 min
Jun 29, 12:50 AM CDTSpecial Weather StatementOUNWoods, Woodward55 min
Jun 29, 1:39 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods51 min
Jun 29, 1:47 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major43 min
Jun 29, 2:06 AM CDTSpecial Weather StatementOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more39 min
Jun 29, 2:47 AM CDTSpecial Weather StatementOUNBeckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more43 min
Jun 29, 3:38 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 12 more24 hr
Jun 29, 4:01 AM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Dewey, Kingfisher44 min
Jun 29, 4:44 AM CDTSpecial Weather StatementOUNOklahoma31 min
Jun 29, 5:08 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher37 min
Jun 29, 5:22 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma38 min
Jun 29, 6:04 AM CDTSpecial Weather StatementOUNGrady41 min
Jun 29, 8:11 AM CDTSpecial Weather StatementOUNCleveland19 min
Jun 29, 6:27 PM CDTSpecial Weather StatementOUNPontotoc18 min
Jun 29, 6:51 PM CDTSpecial Weather StatementOUNPontotoc24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.